# SDR SWAA2013100920994

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 33,663 hours, 23,177 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BRH20390
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR  TURN BACK DECLARED EMERGENCY.  RT ENGINE COMP STALL ALERT DISPLAYED DURING CLIMB ALONG WITH AUDIBLE SOUNDS & SLIGHT AIRCRAFT YAWING & POWER LOSS.  R &R NR 2 ENGINE IAW TC.
